# SDR USAASA01002

- Difficulty date: January 29, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N716UW
- Make and model: Airbus A319-112
- Aircraft serial: 1055
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: E0053R8B3ASNE
- Condition: Backed Out
- Location: Connector
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DCA - MAINTENANCE FOUND THE 3351-1820 WIRE PULLED FROM CONNECTOR 7260VC5 AT THE ROW 11 EMERGENCY LIGHTING WIRING HARNESS.  MAINTENANCE REPAIRED THE WIRING AND PROGRAMMED THE REPLACEMENT OF THE CONNECTOR.  (M)
